# SDR RRXA991174

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46068
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Damaged
- Location: Door Jamb
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR MAIN CARGO DOOR UPPER JAMB HANGER PLATE PER COTNEY ENG DRW.  REPAIRED MAIN CARGO DOOR UPPER JAMBHEADER PLATE PER COTNEY ENG'G DWG EAH 70-1, EMERY DWG NR 70-R01, STC1802SD.
